# SDR HNAA2023120800458

- Difficulty date: November 18, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 50,118 hours, 46,555 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

00160 CABIN FLOOR SUPPORT ANGLE LOCATED AT FRM 20 Y 0.0 @ Y-479.0 IS CORRODED.  REMOVED AND INSTALLED NEW FLOOR SUPPORT ANGLE P/N 145-20600-603 AT FR 20 Y-479 IAW EMB-145 SRM 51-40-02
